Discussions By Condition: I cannot get a diagnosis.

metalic taste in my mouth

Posted In: I cannot get a diagnosis. 17 Replies
  • Posted By: beckytwister
  • February 18, 2009
  • 04:04 AM

last fall i had this episode of heart palpitations and my face and head felt weird. then about a month ago i started getting a metalic taste along with the other symptems. does anyone have any ideas :confused:???

Reply Flag this Discussion

17 Replies:

  • On the show mystery diagnosis, there was a lady with all of those same symptoms. I can't remember the exact diagnosis, but it was serious, check out the program and locate the one with this woman , that show nails it.
    Anonymous 42789 Replies
    • February 18, 2009
    • 06:14 AM
    • 0
    Flag this Response
  • The only symptoms i have at least so fare are the metallic taste, heart and blood pressure elevated and a weird sensation in my face and head a little like when your coming out of general anesthesia.
    beckytwister 9 Replies
    • February 18, 2009
    • 05:11 PM
    • 0
    Flag this Response
  • There has also been a little change in my vision
    beckytwister 9 Replies
    • February 18, 2009
    • 07:12 PM
    • 0
    Flag this Response
  • BLAZE Apparently you think cell phones and such are to blame for every ones problems.:rolleyes:
    beckytwister 9 Replies
    • February 18, 2009
    • 07:56 PM
    • 0
    Flag this Response
  • Do you have any shortness of breath? Any history of upper respiratory issues, like bronchitis or pneumonia? Are you taking any medications including OTC? DOM
    acuann 3080 Replies
    • February 18, 2009
    • 07:59 PM
    • 0
    Flag this Response
  • No shortness of breath. I do have asthma but it only flares up when I'm sick. I do take allot of meds but no new ones at the time it started
    beckytwister 9 Replies
    • February 18, 2009
    • 08:03 PM
    • 0
    Flag this Response
  • No shortness of breath. I do have asthma but it only flares up when I'm sick. I do take allot of meds but no new ones at the time it started please give a detailed list of all the medications you are currently taking. It doesn't matter if you have been taking them awhile, you can still develop symptoms of interaction/overdose/side effects. Best wishesDOM
    acuann 3080 Replies
    • February 18, 2009
    • 08:41 PM
    • 0
    Flag this Response
  • None of my meds are on the list that can cause the taste. even if it was a med I'm taking that doesn't explain my other symptoms
    beckytwister 9 Replies
    • February 19, 2009
    • 01:42 AM
    • 0
    Flag this Response
  • None of my meds are on the list that can cause the taste. even if it was a med I'm taking that doesn't explain my other symptoms Why won't you just list your meds? What is this list you are referring to? Your meds could explain your symptoms, and looking them up on www.drugs.com is one of the most thorough ways of checking for drug interactions. Drug interaction and overdose cause many deaths in the US, deaths that could have been avoided with the knowledge found on websites such as drugs.com. You state that you are taking "alot" of meds. This is very concerning to me, and your denial that they could be an issue is even more concerning to me. Best wishesDOM
    acuann 3080 Replies
    • February 19, 2009
    • 02:09 AM
    • 0
    Flag this Response
  • On this web site it lists meds that can cause a metalic taste. FINE Im on welbutrin, cymbalta, prilosec, requip, lipitor, synthroid.
    beckytwister 9 Replies
    • February 19, 2009
    • 02:18 AM
    • 0
    Flag this Response
  • Thank you. I am sorry to be so insistant, but ALL medications have side effects, some of them can be severe. I just think we should be informed consumers when it comes to the meds we are prescribed. To view the interactions between your medications please visit here: http://www.drugs.com/drug_interactions.php You have three meds that can cause an increase in seizure activity. Just be aware of that. Also, it is classic that you are taking meds to counter the side effects of your other meds. (ex, synthroid can cause leg cramps, so they prescribe requip for RLS). I suggest talking with your doctor about the possible interaction between wellbutrin and cymbalta. Wellbutrin can cause a change in taste. Both wellbutrin and requip can cause vision changes. I strongly believe you are experiencing toxicity due to all the meds. Please research alternatives to some of your meds so you may be able to get off of some (ex slippery elm or aloe for the prilosec/reflux). Best wishesDOM
    acuann 3080 Replies
    • February 19, 2009
    • 02:48 AM
    • 0
    Flag this Response
  • Complications of Crohn’s Disease

    Recognize the risks associated with Crohn’s disease.

    8 Surprising Facts About Cholesterol

    Did you know that one in six US adults has high cholesterol?

  • One last question - do you smoke or drink alcohol?DOM
    acuann 3080 Replies
    • February 19, 2009
    • 02:50 AM
    • 0
    Flag this Response
  • yes i smoke....yea yea yea
    beckytwister 9 Replies
    • February 19, 2009
    • 02:53 AM
    • 0
    Flag this Response
  • Some toothpaste might "cure" you.
    WildMonkey 7 Replies
    • February 19, 2009
    • 02:57 AM
    • 0
    Flag this Response
  • yea very funny. I bet I brush more than you do!!!
    beckytwister 9 Replies
    • February 19, 2009
    • 03:15 AM
    • 0
    Flag this Response
  • this sounds like something growing in your brain next to where optic and opthalmic nerves join the brain. get a CT imo. unless you're seriously medicated.
    Anonymous 42789 Replies
    • February 19, 2009
    • 05:56 AM
    • 0
    Flag this Response
  • Thanks for all the concern about the posible links to my meds. I always do my resurch on any thing that is prescribed to me before i fill it. i got rls several years before i started on synthroid. that is definatly not due to any meds.
    beckytwister 9 Replies
    • February 21, 2009
    • 05:04 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.